DOI 10.1080/09546634.2022.2104442
Invasive Aspergillus infection of middle ear in a patient treated with secukinumab, methotrexate, and corticosteroids for psoriasis and psoriatic arthritis.
Аннотация
Mucocutaneous mycotic infections are common complications in patients on IL-17 inhibitor therapy. We report a case of a 33-year-old male with severe psoriasis and psoriatic arthritis on secukinumab combined with methotrexate and prednisone with swelling, otorrhea, and pain of the right ear and external auditory canal. Due to progressive hypacusis, a surgical solution was chosen. Tissue samples taken during surgery revealed the presence of Aspergillus fumigatus. Aspergillosis should be suspected in prolonged otorrhea, especially in immunocompromised patients. Without intervention, the disease could be fatal.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.